# SDR SWAA2022021625628

- Difficulty date: July 20, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E BULB SEAL RETAINER JUST ABOVE AFT PYLON TIP IS CRACKED / REMOVED & REPLACED RIGHT WING T/E BULB SEAL RETAINER JUST ABOVE AFT PYLON TIP IAW SRM 51-40-02-0G-0 PARA 4 AND FIGS 3; 7. & 8 PARA 9. & AIPC 57-50-00-25 56790U 02AUG18
